Alert archive / New Jersey / Special Marine Warnings in 2017
Special Marine Warning 29, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at May 5, 2017, 9:46 AM EDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2017, 9:46 AM EDT (13:46 UTC)
- Expired
- May 5, 2017, 10:45 AM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 49.0 mph
The radar
The Philadelphia radar (KDIX), 99 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 1.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
632
WHUS51 KPHI 051346
SMWPHI
ANZ452>454-472-473-475-051445-
/O.NEW.KPHI.MA.W.0029.170505T1346Z-170505T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 AM EDT FRI MAY 5 2017
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM LITTLE EGG INLET NJ TO CAPE HENLOPEN DE OUT 20
NM...
OUTER WATERS FROM LITTLE EGG INLET NJ TO FENWICK ISLAND DE OUT 20
TO 40 NM...
* UNTIL 1045 AM EDT
* AT 945 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
WATERSPOUTS WAS LOCATED NEAR FIVE FATHOMS BUOY...MOVING NORTH AT 40
KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS TO NEARLY 50 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY
HIGHER WINDS AND SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
28-MILE WRECK...ATLANTIC CITY...FIVE FATHOMS BUOY...BUOY 2FB...
ATLANTIC CITY REEF...GREAT EGG INLET...DEEPWATER REEF...
GREAT EGG REEF...OCEAN CITY REEF AND BRIGANTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 3861 7454 3913 7464 3938 7453 3939 7399
3938 7394 3937 7393 3859 7434
TIME...MOT...LOC 1345Z 186DEG 42KT 3870 7446
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...49KTS
$$
SFJ2 follow-up statements
515
FZUS71 KPHI 051410
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 AM EDT FRI MAY 5 2017
ANZ454-475-051419-
/O.CAN.KPHI.MA.W.0029.000000T0000Z-170505T1445Z/
1010 AM EDT FRI MAY 5 2017
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
OUTER WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40
NM...
THE SHOWER HAS MOVED OUT OF THE WARNED AREA AND NO LONGER POSES A
SIGNIFICANT THREAT TO BOATERS.
LAT...LON 3888 7418 3888 7456 3913 7464 3938 7453
3939 7399 3938 7394
TIME...MOT...LOC 1409Z 186DEG 42KT 3899 7442
$$
ANZ452-453-472-473-051445-
/O.CON.KPHI.MA.W.0029.000000T0000Z-170505T1445Z/
1010 AM EDT FRI MAY 5 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...
AT 1009 AM EDT...A SHOWER CAPABLE OF PRODUCING WATERSPOUTS WAS
LOCATED OVER 28-MILE WRECK...MOVING NORTH AT 40 KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN CREATE LOCALLY HAZARDOUS SEAS. SMALL CRAFT
COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND SUDDENLY
HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
28-MILE WRECK...ATLANTIC CITY...BUOY 2FB...ATLANTIC CITY REEF...
GREAT EGG INLET...DEEPWATER REEF...GREAT EGG REEF...
OCEAN CITY REEF AND BRIGANTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 3888 7418 3888 7456 3913 7464 3938 7453
3939 7399 3938 7394
TIME...MOT...LOC 1409Z 186DEG 42KT 3899 7442
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
SFJ958
FZUS71 KPHI 051424
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 AM EDT FRI MAY 5 2017
ANZ452-453-472-473-051445-
/O.CON.KPHI.MA.W.0029.000000T0000Z-170505T1445Z/
1024 AM EDT FRI MAY 5 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...
AT 1024 AM EDT...A SHOWER CAPABLE OF PRODUCING WATERSPOUTS WAS
LOCATED NEAR GREAT EGG REEF...MOVING NORTH AT 40 KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN CREATE LOCALLY HAZARDOUS SEAS. SMALL CRAFT
COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND SUDDENLY
HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
ATLANTIC CITY...ATLANTIC CITY REEF...GREAT EGG REEF...
OCEAN CITY REEF...GREAT EGG INLET AND BRIGANTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS
SEAS. SEEK SAFE HARBOR IMMEDIATELY.
&&
LAT...LON 3905 7410 3906 7460 3913 7464 3938 7453
3939 7399 3937 7394
TIME...MOT...LOC 1424Z 186DEG 42KT 3917 7440
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
SFJWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 5, 3:41 AM EDT, 6 hours 5 minutes earlier.
Area forecast discussion, May 5, 3:41 AM EDT, 6 hours 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
341 AM EDT Fri May 5 2017
.SYNOPSIS...
Low pressure will track into western Pennsylvania late this
afternoon and early this evening, then into western New York early
Saturday morning. An associated cold front moves through our region
Saturday. This area of low pressure is forecast to meander across
southeastern Canada and New England later Saturday into early next
week, then it may shift offshore Wednesday before perhaps drifting
westward some Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A mid level low is forecast to slide from the Tennessee River Valley
to the southern Appalachians today. Surface low pressure is expected
to move from eastern Kentucky, across West Virginia to western
Pennsylvania. The surface low is anticipated to pull a warm front
into northeastern Maryland, Delaware and far southern New Jersey by
late morning. The warm front should lift through eastern
Pennsylvania and the rest of New Jersey during the afternoon hours.
The pattern will draw moisture up and into our region from the south
today. Rain will overspread all of northeastern Maryland, Delaware,
eastern Pennsylvania and New Jersey for this morning and rainfall
rates will become moderate to heavy at times.
The steady rain is forecast to begin sliding to our east during the
afternoon leaving clouds and showers in its wake. Drying at the mid
levels, especially over eastern Pennsylvania and the upper Delmarva,
should cause a modest increase in instability. The resulting low
CAPE and high shear environment may lead to the development of
thunderstorms with a marginal risk for severe weather.
Rainfall totals by the end of the day should range generally from
0.75 to 1.50 inches in our region with locally high amounts
possible. Based on antecedent conditions we should be able to handle
these amounts with little more than some flooding in areas of poor
drainage and ponding of water on roadways.
An east wind this morning will shift to the southeast and south
following the passage of the warm front. Speeds are forecast to
favor the 10 to 20 MPH range with gusts into the 20s.
Temperatures will likely remain relatively stable until the warm
front arrives. Readings should then increase with highs anticipated
to range from around 60 in the Poconos and far northern New Jersey
to the middle 70s in central and southern Delaware and in the
adjacent counties of eastern Maryland.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
The initial mid level low is expected to fill this evening with
another mid level low developing in the Lake Huron vicinity tonight.
The surface low is forecast to drift from western and central
Pennsylvania into western and central New York.
Low level moisture will continue to linger in our region. As a
result, we are anticipating a mostly cloudy sky along with some rain
shower activity.
The wind is forecast to remain from the south for tonight around 10
to 15 MPH. Temperatures will stay rather mild with lows generally in
the 55 to 60 degree range.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...Blocking pattern results in cooler weather and at times
unsettled.
Synoptic setup...A significant closed low is forecast to be entrenched
across the East through this entire time frame, as a blocking
pattern is established. This will result in the center of the
closed low meandering some as pockets of energy rotate around
it. The timing of these pieces of energy are of lower confidence,
however they may enhance the shower threat some especially
Saturday. There could even be some snowflakes mixed in over the
higher terrain of the southern Poconos Sunday night into Monday.
We used a blend of model guidance and continuity for Saturday
through Sunday night, then an even blend of continuity and the
00z WPC Guidance thereafter. Some adjustments were then made
following additional collaboration with our neighboring offices.
For Saturday and Sunday...A pronounced closed low is forecast to be
centered just to our west Saturday, which then meanders up across
New York State and adjacent Ontario Canada. There is plenty of short
wave energy rotating around this closed low, however a good amount
of it is more channelized. Surface low pressure will tend to track
into southeastern Canada Saturday with a cold front moving through
followed by a surface trough. There will be showers across the area
Saturday, however these may be more focused in eastern Pennsylvania
to northwestern New Jersey as these areas are closer to the cold
core aloft. If there is enough heating (breaks of sunshine), then
some low-topped convection cannot be ruled out. The showers should
diminish early Saturday evening as they probably are mostly driven
by daytime heating, then any shower Sunday may end up spotty with
potentially less forcing overall. It will be cooling each day along
with a brisk southwest wind shifting to the west-northwest. It is
possible some wet snowflakes mix in with any rain showers in the
higher terrain of the Poconos later Sunday night. Temperatures
should drop into the 30s west of I-95 Sunday night, with near
freezing temperatures in parts of the Poconos. Some wind may hold on
to prevent frost from occurring.
For Monday and Tuesday...A blocking pattern will keep a closed low
anchored over the Northeast, although with short wave energy
continuing to rotate around it the center of the closed low will
wobble around. The cold air aloft may continue to provide enough
instability during the daylight hours for a few showers to develop.
This may be across our northern areas closer to the center of the
closed low, with any development mostly in the afternoon and early
evening. The presence of a potent closed low overhead with the
associated cold air aloft should lead to additional cloud cover
during the heating of the day. There could be some wet snowflakes
mixed in to start Monday morning in the higher elevations of the
Poconos.
For Wednesday and Thursday...The center of the closed low may wobble
south some during Wednesday before shifting offshore. This should
keep surface low pressure offshore, although some guidance wants to
shift the surface low westward some later Wednesday and Thursday.
This is not anticipated to make it this far west given some ridging
trying to build into the Ohio Valley as the flow aloft starts to
open up some. While a few showers cannot be ruled out Wednesday
during peak heating, it appears as of now that this time frame is
mainly dry. We should see some temperature moderation especially
Thursday.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Conditions will continue to deteriorate this morning as rain
overspreads the remainder of our region. The rain will become
moderate to heavy at times with IFR conditions likely for most of
the morning.
The main area of rain is expected to move to the east and northeast
and away from our TAF sites this afternoon. However, clouds and
showers are expected to linger into tonight. Flight categories
should vary between IFR and MVFR with some periods of VFR possible,
as well.
There is a chance of afternoon thunderstorms, mainly around KILG,
KPHL, KRDG, KABE and points to the west. However, their potential is
too low to include in the TAFs at this time.
The wind will be from the east around 8 to 14 knots this morning
with gusts near 20 knots. The wind direction is forecast to shift to
the southeast and south as a warm front lifts slowly through our
region from about mid morning to mid afternoon. A south wind around
8 to 14 knots is anticipated for tonight.
OUTLOOK...
Saturday and Sunday... MVFR ceilings at times especially Saturday
along with some showers. Mostly VFR Sunday however cannot rule out a
few showers especially during the afternoon and early evening.
South to southwest winds 10-15 knots with gusts up to 25 knots,
becoming west-northwest during Sunday. The strongest winds should be
during the daylight hours.
Monday and Tuesday...Generally VFR. A few showers possible mainly
each afternoon and early evening. Northwest to north winds 10-15
knots, and possibly gusty during the daylight hours.
&&
.MARINE...
Low pressure is forecast to moves from eastern Kentucky and West
Virginia this morning to western and central New York State tonight.
The low is expected to pull a warm front over the coastal waters of
Delaware and New Jersey today.
The wind is anticipated to be from the east this morning becoming
southeast as the day progresses. A southerly wind is likely for
tonight. Wind speeds will favor the 15 to 20 knot range with gusts
of 25 to 30 knots. The Small Craft Advisory remains in effect for
today and tonight.
Wave heights on our ocean waters will likely build to 6 to 9 feet
and waves on Delaware Bay should build to 2 to 5 feet.
OUTLOOK...
Saturday and Sunday...A Small Craft Advisory remains in effect
through 6 PM Saturday. There is a chance of some near gale force
gusts early Saturday morning, however this is lower confidence. The
winds are expected to diminish later in the day Saturday and
especially at night, and seas should be subsiding gradually Saturday
night into Sunday. As a result, the Small Craft Advisory may need to
be extended at least through Saturday night mainly for the ocean
zones.
Monday and Tuesday...Wind gusts may be near 25 knots Monday,
otherwise below advisory criteria. The seas could be near 5 feet to
start on the ocean zones, however overall these should be subsiding
some through Tuesday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ430-431-
450>455.
&&
Synopsis...Gorse
Near Term...Iovino
Short Term...Iovino
Long Term...Gorse
Aviation...Gorse/Iovino
Marine...Gorse/IovinoHazardous weather outlook, May 5, 3:50 AM EDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 350 AM EDT Fri May 5 2017 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-060800- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 350 AM EDT Fri May 5 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. There is a potential for moderate to heavy rainfall today. Rainfall amounts of 0.75 to 1.50 inches are currently forecast but isolated higher amounts are possible. Some flooding may develop, particularly in urban and poor drainage areas, if the localized heavier rainfall amounts occur. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-060800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 350 AM EDT Fri May 5 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A brief period of gales are possible early Saturday morning, however this is of lower confidence. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 5, 9:12 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
912 AM EDT FRI MAY 5 2017
DEZ001-MDZ008-NJZ016>019-021-022-PAZ070-071-101-102-051345-
New Castle-Cecil-Northwestern
Burlington-Salem-Cumberland-Camden-Atlantic-Gloucester-Delaware-
Western Chester-Eastern Chester-Philadelphia-
912 AM EDT FRI MAY 5 2017
...A LINE OF SHOWERS WILL AFFECT NORTHERN NEW CASTLE...NORTHEASTERN
CECIL...WEST CENTRAL ATLANTIC...NORTHERN CUMBERLAND...SALEM...
CAMDEN...GLOUCESTER...NORTHWESTERN BURLINGTON...CHESTER...CENTRAL
PHILADELPHIA AND DELAWARE COUNTIES...
At 911 AM EDT, radar indicated showers were located along a line
extending from Blake to Bridgeton to Buena. Movement was north at 50
mph.
Winds in excess of 40 mph are possible with these showers.
Locations impacted include...
Philadelphia, Camden, Wilmington, Vineland, Newark, Millville,
Bridgeton, West Chester, Elkton, Gloucester City, Calvert, Evesham,
Mount Laurel, Chester, Willingboro, Deptford, Voorhees, West
Deptford, Glassboro and Lindenwold.
Heavy rain is also occurring with these showers.
LAT...LON 3987 7599 3995 7600 4004 7593 4011 7594
4013 7589 3993 7539 4006 7489 3949 7483
3939 7524 3949 7552 3957 7551 3962 7557
3966 7552 3972 7551 3962 7561 3959 7557
3952 7557 3969 7600 3980 7605
TIME...MOT...LOC 1311Z 167DEG 42KT 3971 7593 3944 7526 3952 7493
SFJSpecial weather statement, May 5, 9:30 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
930 AM EDT FRI MAY 5 2017
NJZ018-020>027-051400-
Coastal Atlantic-Cumberland-Camden-Coastal
Ocean-Ocean-Atlantic-Atlantic Coastal Cape May-Cape May-Southeastern
Burlington-
930 AM EDT FRI MAY 5 2017
...A LINE OF SHOWERS WILL AFFECT ATLANTIC...EAST CENTRAL
CUMBERLAND...SOUTHEASTERN OCEAN...SOUTHEASTERN CAMDEN...NORTHEASTERN
CAPE MAY AND SOUTHEASTERN BURLINGTON COUNTIES...
At 929 AM EDT, radar indicated showers were located along a line
extending from near Estell Manor to Longport to 9 miles east of
Brigantine. Movement was north at 45 mph.
Winds in excess of 40 mph are possible with these showers.
Locations impacted include...
Atlantic City, Ocean City, Barnegat, Pleasantville, Hammonton, Somers
Point, Ventnor City, Brigantine, Northfield, Absecon, Shamong,
Margate City, Egg Harbor City, Tuckerton, Weymouth, Estell Manor,
Surf City, Port Republic, Longport and Corbin City.
Very heavy rain is also occurring with these showers.
LAT...LON 3958 7422 3958 7434 3950 7434 3954 7439
3956 7441 3941 7440 3943 7436 3949 7431
3945 7433 3936 7442 3930 7457 3933 7468
3929 7465 3929 7455 3926 7459 3931 7491
3981 7478 3974 7434 3979 7410
TIME...MOT...LOC 1329Z 199DEG 38KT 3935 7480 3931 7454 3939 7420
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:36 AM EDT | Special Marine Warning | PHI | 39 min | |
| May 5, 9:12 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 33 min |
| May 5, 9:13 AM EDT | Special Marine Warning | PHI | 62 min | |
| May 5, 9:30 AM EDT | Special Weather Statement | PHI | Atlantic | 30 min |
| May 5, 9:50 AM EDT | Gale Warning | PHI | 6 hr | |
| May 5, 9:56 AM EDT | Special Marine Warning | PHI | 64 min | |
| May 5, 10:00 AM EDT | Special Weather Statement | PHI | Burlington, Ocean | 45 min |
| May 5, 10:11 AM EDT | Special Marine Warning | PHI | 64 min | |
| May 5, 10:33 AM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 42 min |
| May 5, 10:38 AM EDT | Special Marine Warning | PHI | 37 min | |
| May 5, 10:47 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 4 hr |
| May 5, 10:48 AM EDT | Special Weather Statement | PHI | Atlantic | 27 min |
| May 5, 11:00 AM EDT | Special Marine Warning | PHI | 60 min | |
| May 5, 11:14 AM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 4 hr |
| May 5, 11:18 AM EDT | Special Marine Warning | PHI | 27 min | |
| May 5, 11:20 AM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 5 hr |
| May 5, 11:21 AM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 54 min |
| May 5, 11:32 AM EDT | Special Weather Statement | PHI | Cumberland | 43 min |
| May 5, 11:33 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 4 hr |
| May 5, 11:54 AM EDT | Special Marine Warning | PHI | 66 min | |
| May 5, 12:45 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 45 min |
| May 5, 12:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| May 5, 12:54 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 4 hr |
| May 5, 1:02 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex | 4 hr |
| May 5, 9:00 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 60 min |
| May 5, 10:00 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 45 min |
Nearby
Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.